# SDR IPXA2023111379564

- Difficulty date: October 26, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1008
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FRAME STA 1340 LH, HAS A DENT, BETWEEN S-23L TO S-25L ACCOMPLISH EO-88596-REQ1 AND EA 757-5360-27-A3417. AUDIT COMPLETE.
